MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD WALMART FOLDING KNEE WALKER; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD WALMART FOLDING KNEE WALKER; WALKER, MECHANICAL
Model Number EQKW200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a knee walker by the end user's spouse, who stated that the knob that secures the handlebar height is too short and that it came out of the handlebar while she was using it causing her to lose control of the steering.The end user fell and tore ligaments in her left ankle.A review of the complaint history for this product reveals no other complaints and this appears to be an isolated event.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
WALMART FOLDING KNEE WALKER
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city jiangsu, 21442 1
CH  214421
MDR Report Key21899374
Report Number2438477-2025-00022
Device Sequence Number21038098
Product Code ITJ
UDI-Device Identifier00681131408592
UDI-Public(01)00681131408592
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2025
Report Date (Section F) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEQKW200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/02/2025
Device Age6 MO
Event Location Home
Date Report to Manufacturer04/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA04/24/2025